As an Amazon Associate I earn from qualifying purchases.
1. Primary Health #ad
Guaifenesin 1200mg, Primary Health Mucus Relief DM Maximum Strength Dextromethorphan 60mg, 42Count, Extended-Release Tablets #adPrimary Health #ad
- Compare to maximum strength Mucinex DM active ingredients. For ages 12 and older. Expectorant helps loosen phlegm mucus and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive.
Temporarily relieves cough due to minor throat and bronchial irritation as may occur with the common cold or inhaled irritants, the intensity of coughing, and the impulse to cough to promote sleep. 12-hour extended-release cough suppressant and Expectorant tablets.
2. Members Mark #ad
56 Tablets, Member's Mark Mucus Relief Maximum Strength Guaifenesin 1200mg Dextromethorphan HBr 60mg #adMembers Mark #ad
- Thins and Loosens Mucus. Made in England. Size: 56 extended-Release Tablets. Guaifenesin 1200mg and Dextromethorphan HBr 60mg in Each Tablet. Relieves chest Congestion and Control Cough.
3. Amazon Basic Care #ad
Expectorant and Cough Suppressant, 40 Count, Amazon Basic Care Mucus DM Guaifenesin and Dextromethorphan Hydrobromide Extended-Release Tablets, 600 mg/30 mg #adAmazon Basic Care #ad
- Expectorant: helps loosen phlegm mucus and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive. Effective: amazon basic care mucus dm is a cough suppressant/expectorant that helps to thin and loosen mucus and control a wet and dry cough; temporarily relieves the intensity of coughing.
Cough suppressant: temporarily relieves cough due to minor throat and bronchial irritation that may occur with the common cold or inhaled irritants; controls the impulse to cough to help you get to sleep; provides cough relief for 12 hours.
Active ingredients: amazon basic care mucus dm contains Dextromethorphan HBr 30 mg a cough suppressant and Guaifenesin 600 mg an expectorant, which compare to the active ingredients in Mucinex DM. 12 hour relief: provides up to 12 hours of chest congestion relief; gluten-free expectorant and cough suppressant.
4. HealthA2Z #ad
HealthA2Z Mucus Relief DM, 200 Count,Dextromethorphan HBr 20mg Guaifenesin 400mg,Generic Mucinex DM Cough,Immediate Release,Uncoated #adHealthA2Z #ad
- Made in usa / contains guaifenesin which helps loosen and thin mucus, making it easier to expectorate. Do not to exceed 6 doses in 24 hours. Adults and children 12 years and older: take 1 tablet every 4 hours with a full glass of water while symptoms exit.
Coughs become more productive and sleep improves. The active ingredient dextromethorphan works as a suppressant which helps reduce the frequency and intensity of your cough.
5. Ohm #ad
Thins and loosens Mucus, Controls Coughs, 40 Tablets, 600mg Guaifenesin, Immediate and Extended Release, 30mg Dextromethorphan HBr, OHM Guaifenesin Tablets #adOhm #ad
- Thins and loosens mucus. Controls cough. Immediate and extended release 40 Tablets. Expectorant and cough suppressant, 12 hours.
6. RoboHBr #ad
Dextromethorphan HBr 30 mg, RoboHBr Cough suppressant, 100 Doses, 100 Tablets #adRoboHBr #ad
- Fast acting: tablet dissolves in seconds, digests as fast as liquid. Easy-to-swallow: the smallest dextromethorphan HBr tablets in the USA at 5 mm diameter makes swallowing effortless.
Active ingredient: this product contains 30 mg dose dextromethorphan hbr in each tablet. 100 doses per bottle. 100 tablets per bottle.
7. Curist #ad
Curist Guaifenesin 1200 Mg Extended Release Tablets, 150 Tablets, Reduce Mucus, Clear Congestion 1200mg Bulk Pack, 150 Count Maximum Strength Mucus Relief Tablets #adCurist #ad
- Guaifenesin 1200 mg extended release tablets - Maximum strength 1200 mg guaifenesin tablets last 12 hours. This single-layer tablet is all white. Say goodbye to stuffy nose: curist mucus relief max thins and loosens mucus in your air passages to help you breathe easier.
Cold, congestion & mucus relief: curist guaifenesin 1200 mg is an expectorant which relieves chest congestion and thins mucus, helping make coughs more productive and makes it easier to breathe.
By clearing congestion, guaifenesin 1200 mg helps relieve sinus pressure, stuffy nose, and post-nasal drip associated with allergies and colds. Longest lasting guaifenesin: curist guaifenesin 1200 mg provides 12 hour, non-drowsy relief from cold congestion, as long or longer than any other guaifenesin on the market.
For ages 12 & up: curist guaifenesin 1200 mg ER extended release provides both adults and kids mucus relief ages 12 and over. Dye-free, salicylate-free: unlike other products with color additives, Curist Guaifenesin 1200 mg is salicylate and dye-free.
8. Amazon Basic Care #ad
Amazon Basic Care Maximum Strength Mucus DM, 14 Count, Expectorant and Cough Suppressant #adAmazon Basic Care #ad
- Cough expectorant: contains guaifenesin to help loosen phlegm so you can cough up that bothersome mucus; makes coughs more productive. Maximum strength: 1200 mg of guaifenesin and 60 mg of dextromethorphan HBr team up to take on your toughest cold.
Active ingredients: amazon basic care maximum Strength Mucus Relief DM tablets contain dextromethorphan HBr and guaifenesin; compare to the active ingredients in Maximum Strength Mucinex DM.
Cough suppressant: this 12-hour cough medicine contains dextromethorphan HBr for cough relief; it relieves the impulse to cough to help you get to sleep. Effective: amazon basic care Maximum Strength Mucus-DM clears your chest congestion and eases the intensity of coughing.
9. ValuMeds #ad
ValuMeds Adult Cough Relief for Adults Dextromethorphan HBr 15mg 60 Softgels 8-Hour, Long-Lasting Bronchial Suppressant, Non-Drowsy #adValuMeds #ad
- Non-drowsy day time relief – the smart choice for when you can’t miss work, or an important event, school, our cold cough relief provides non-drowsy support. Help reduce the urge – formulated with Dextromethorphan HBr this cough suppressant can reduce the “tickle” in your airways to allow for deeper breathing.
Please follow the directions closely to ensure proper safety and use. Easy-to-swallow softgels – easier to take than ill-tasting liquids or dry pills our softgels help reach your digestive system to start working faster and efficiently.
Stop coughing fast – perfect for wet or dry cough relief these cough suppression softgels provide up to 8 hours of continuous relief with fast-acting results. Focused adult support – valumeds cough Relief is for children and adults ages 12 and up.
10. WELMATE #ad
Nasal & Chest Congestion, & Allergies | Expectorant | Extended Release Tablets | 100 Ct, WELMATE | Mucus Relief | Guaifenesin 1200mg | Maximum Strength | 12 Hr Support | Relief from Cough, Cold #adWELMATE #ad
- Breathe easier by taking guaifenesin 1200mg at the first sign of symptoms. Compare to the active ingredient in Muci-nex. Do not exceed 2 tablets over a 24 hour period. Active ingredient: guaifenesin 1200mg is an expectorant that helps reduce chest congestion caused by colds, infections or irritants.
It works by thinning the mucus in the air passages to make it easier to cough up the mucus and clear the airways. Immediate & extended relief: our mucus relief tablet has a unique bi-layer that offers immediate relief via the first layer, and the second layers continues working for up to 12 hours.
Take 1 tablet with a full glass of water every 12 hours. Proudly made: safe for adults and children 12 years of age and older. Relieves chest congestion: Thins and loosens mucus to alleviate chest congestion caused by excess phlegm making your cough more productive.